# SDR AWXA200200013

- Difficulty date: January 9, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 5,488 hours, 2,142 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454H
- Part serial: 4156
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: H

## Discrepancy

LAS - SMOKE FUMES - FLT 729 - S - EN ROUTE FROM LAS TO ORD DURING TOP OF DESCENT FLIGHT CREW NOTICED AN UNUSUAL VIBRATION AND THEN A SLIGHT SMELL OF ELECTRICAL SMOKE, THE BLOWER AND EXTRACT FANS WERE TURNED OFF AND THE NOISE AND SMELL WENT AWAY.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS COOLING FAN IAW AMM 21-26-51.  VENDOR REPAIR STATION CONFIRMED FAILURE OF AVIONICS FAN S/N 4156, ENTRY TEST OF UNIT FOUND THE FAN SEIZED AND FURTHER TEARDOWN IDENTIFIED THE FRONT BEARINGS AS DISINTEGRATED.
